# SDR DALA2020021101070

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP AT AFT CARGO COMPARTMENT STA 1344 AND BETWEEN L27-R AND L26-R. (C3) CORROSION LEVEL 2: FRAME CLIP AT AFT CARGO COMPARTMENT STA 1344 AND BETWEEN L27-R AND L26-R WAS REPAIRED PER MD-90 SRM VOL I 53-10-02 FIG.3. (UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR. 5 FIG 3 SHEET 1-2; THICKNESS IS 0.063" AND MINIMUM REMAINING THICKNESS IS 0.034" THEREFORE IS OUT OF LIMITS PER MD90 SRM VOL. I 53-00-01 PAR. 5 FIG. 3 EQUIPMENT (1484056)
